Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Echo in my ears, dizziness and almost blacked out, sensitive for sounds. Cause?

For the past 2 days I have been feeling like my head is under water. I am sensitive to sounds..voices sound like they are coming through a bull horn. Sounds echoe in my ears. Then today I all of a sudden I got severly dizzy and almost blacked out, a friend caught me but then the dizzyness lasted for about 6 hours and thats when the ringing started. What coukd it be?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,

I would suggest to check your blood pressure to exclude high blood pressure problems.

As you are saying you are sensitive to high sounds, I would suggest to do an audiograme with ENT specialist to understand better your ear problems.

Another factor could be related to arthritis of the bones inside inner ear or spondilyarthrosis, for which anti-inflammatory drugs are needed.

Hope it helped!
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor